# SDR E4EB2015113019

- Difficulty date: July 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE AT AFT PRIMARY HEAT EXCHANGER, FUSELAGE FRAME AT STATION 148, LONGERON 23R HAS HEAVY CORROSION.  REMOVED FRAME, FABRICATED NEW FRAME & INSTALLED IAW SRM.
